| Catalog Number |
PML |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Abscess (1690); High Blood Pressure/ Hypertension (1908); Inflammation (1932); Hernia (2240); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 8/30/2024.H6: appropriate term / code not available (e2402) utilized to capture hypothyroidism.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 4/13/2011.(b)(4) submitted for adverse event which occurred on 3/23/2012.(b)(4) submitted for adverse event which occurred on 4/3/2013.(b)(4) submitted for adverse event which occurred on 8/27/2014.(b)(4) submitted for adverse event which occurred on 9/8/2014.(b)(4) submitted for adverse event which occurred on 4/13/2015.(b)(4) submitted for adverse event which occurred on 8/18/2015.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent repair of recurrent incisional hernia on (b)(6) 2009 and mesh was implanted.It was reported that patient had removal of mesh, recurrent hernia, lysis of pelvic adhesions, bilateral salpingo oophorectomy on (b)(6) 2011 during which surgeon noted extensive lysis of adhesions.It was reported that the patient underwent laparoscopic converted to open recurrent incisional hernia repair with component separation on (b)(6) 2012.It was reported that patient underwent exploratory laparotomy and washout of wound due to post-op wound infection.Patient had recurrent hernia repair surgery on (b)(6) 2013.Patient recurrent hernia repair surgery on (b)(6) 2014.Patient underwent primary closure of incisional hernias, drainage of intraabdominal abscess closure, placement of negative suction wound vac device, washout of the abscess cavity and the subcutaneous tissue due to intraabdominal abscess on (b)(6) 2014.It was reported that the patient underwent incisional recurrent ventral hernia repair, debridement of abdominal wall and closure of a separate left lateral ventral hernia on (b)(6) 2015.It was reported that the patient underwent repair of incarcerated incision hernia removal surgery, drainage of large abscess cavity, wound vac placement due to wound infection and small recurrent incarcerated incisional right flank hernia on (b)(6) 2015.It was reported that the patient experienced diverticulitis, hypertension, hypothyroidism and abdominal pain.It was previously reported that the patient had repair of abdominal incisional hernia on (b)(6) 2008 and mesh was implanted.Other procedure was captured in a separate file.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 9/13/2024.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.